Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Abdominal pain, infection suspected. Tests negative. Zanocin oz, buscopan plus, sompraz d40. Suggestions? - Online Doctor Chats

Date : 28-May-2013
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:How can I help you?
User:hi this is XXXXXXX
User:im wife of XXXXXXX
Doctor:proceed with your query XXXXXXX.
User:im having pain for last 2weeks
User:stomach pain
User:i had test but all negative
User:the doctor said i have infection but he cant say what infection is that
User:he gave medicine for that
User:zanocin 0z,buscopan plus,sompraz d40
Doctor:Did they help?
User:i feel better after 3days of taking that medicine and after 5days i stop it as the doctor said
User:but after 2 days pain starts again
User:until now,and im 3weeks delayed but the test shows negative
User:i mean monthly period
User:buscopan help me for few hours but the pain starts again after 6hrs
User:this is the firtst time im delayed..and having pain like this...
Doctor:May I know your age, XXXXXXX?
Doctor:The pain that you describe - is it located in the lower abdomen?
User:under rib down to lower abdomen right side
Doctor:I guess the pain is like cramps.
Doctor:Does the pain increase or reduce after food?
User:pain is more after food
User:and every night im having light cold shivering and fever and goes after an hour
Doctor:Do you have nausea or vomiting / fever?
User:fever only every night specially
Doctor:Do you have any problem passing urine?
Doctor:Is there any pain / burning sensation / difficulty while passing urine?
User:i had all the test which possible cause of this pain .. but all negative ..
Doctor:Does those test include ultrasound abdomen and pelvis?
User:ultrasound yes.
Doctor:Are you periods regular in the past?
Doctor:Do you have any discharge per vagina?
Doctor:These questions are relevant to understand your problem better.
Doctor:Thanks for answering the.
Doctor:Let me brief you now.
User:ok thank you
Doctor:Based on the details provided, I think your symptoms could be related to these 2 possibility.
Doctor:1. The pain is probably be due to missed period.
Doctor:Sometimes due to some hormonal disturbances, periods could get delayed.
Doctor:Delayed period is often associated with crampy lower abdomen pain, nausea and so on.
Doctor:You can repeat your pregnancy test (if you haven't repeated the test)
Doctor:to rule out pregnancy completely.
Doctor:If pregnancy is ruled out, you can consult a gynecologist.
Doctor:He or she may prescribe you some hormonal medication (progesterone only pill or regular birth control pill) for 3-5 days.
Doctor:Periods would restart after stopping the pill.
Doctor:A gynecological consultation is necessary to guide you through these process.
Doctor:The second possibility as your doctor suggested is this might be related to some infection.
Doctor:Intestinal infection such as typhoid needs mention here.
Doctor:Getting your blood tested for complete blood count, blood culture / repeating scans might help us in confirm this possibility.
Doctor:As you have already tried a course of antibiotic and you have delayed period, i suggest you to consult your gynecologist
Doctor:to treat gynecological problem.
User:thank you doctor
Doctor:If symptoms persist or worsen, a general physican can streamline the necessary test to rule out infection and treat your problem.
User:i will do that
Doctor:Hope it is clear.
Doctor:Do you have any other query?
User:thank you so much
Doctor:Thanks for consulting me.
Doctor:Wish you speedy recovery.
Doctor:Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor